Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 449-458
http://dx.doi.org/10.1155/S0161171283000393

Subclasses of close-to-convex functions

Department of Mathematics, University of California, Davis, Davis 95616, California, USA

Received 24 January 1983

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. Silvia, “Subclasses of close-to-convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 449-458, 1983. doi:10.1155/S0161171283000393